# SDR CALA2025091508885

- Difficulty date: August 26, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N77538
- Make and model: Boeing 737824
- Aircraft serial: 63694
- Aircraft time: 27,287 hours, 10,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56603
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXFOLIATED CORROSION AT SUPPORT INTERCOSTAL BS 948 RBL 27.25.  REMOVED & REPLACED INTERCOSTAL AT BS 948, RBL 27.25 IAW SRM 51-40-02-0G-0 AND DRAWING 147A5650.
